MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-11
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-10-45 - equinoxe replicator plate 4.5mm o/s: 6462326 300-20-02 - equinox square torque define screw drive kit: 6467365 310-01-44 - equinoxe, humeral head short, 44mm (alpha): 6339217 314-13-03 - equinoxe cage glenoid medium, alpha: 6330524 315-35-00 - glnd kwire: 6400264 531-78-20 - shouldr gps hex pins kit: 6426228 a10012 - gps implant kit v2: 01000120012.
 
Event or Problem Description
Approximately 3 year(s), 2 month(s) and 12 day(s) post-operative of a right tsa, the patient presented with aseptic humeral loosening.The patient had right shoulder pain.Radiographs revealed right shoulder prosthetic humeral stem subtle loosening.Surgery was performed where existing humeral stem was cemented.The devices remain implanted, and the event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19662709
Report Number1038671-2024-02290
Device Sequence Number6707909
Product Code HSD
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer06/30/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight101 KG
Patient RaceWhite